Discussions that mention tylenol

Back Problems board


[QUOTE=marlosmom;3414252]
David, did you get the feeling that your surgeon expected you to feel good with basically no pain at 3 weeks? I went in on Thursday for my first post-op appointment and my doc seemed disappointed when I was telling him about some new pains.
xx MM

I would answer that with an emphatic "NO." Maybe I'm just lucky (it seems that way based on all of the horror stories I hear on the board), but neither my surgeon or my PA or my GP has given me any grief about my meds!

Maybe I'm a rare case. I've decreased my meds, and at this stage in the game (3 mos.) we are trying to decrease my pain medication. Right now I'm down to two doses a day of vicodin (2x5/500). My GP was concerned about my liver (cuz of the tylenol in the Vicodin pills) but the liver function test came back fine.

I start PT next week and hopefully it won't make me want more pain meds. But we'll see.

I will talk to my acupuncture guy to see what he thinks.

David